Holomorphic actions on contractible domains without fixed points.

Peter Heinzner; Marco Abate

Mathematische Zeitschrift (1992)

  • Volume: 211, Issue: 4, page 547-556
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Heinzner, Peter, and Abate, Marco. "Holomorphic actions on contractible domains without fixed points.." Mathematische Zeitschrift 211.4 (1992): 547-556. <http://eudml.org/doc/174458>.

@article{Heinzner1992,
author = {Heinzner, Peter, Abate, Marco},
journal = {Mathematische Zeitschrift},
keywords = {holomorphic actions; compact Lie groups; iteration theory of holomorphic maps; fixed points; taut domains},
number = {4},
pages = {547-556},
title = {Holomorphic actions on contractible domains without fixed points.},
url = {http://eudml.org/doc/174458},
volume = {211},
year = {1992},
}

TY - JOUR
AU - Heinzner, Peter
AU - Abate, Marco
TI - Holomorphic actions on contractible domains without fixed points.
JO - Mathematische Zeitschrift
PY - 1992
VL - 211
IS - 4
SP - 547
EP - 556
KW - holomorphic actions; compact Lie groups; iteration theory of holomorphic maps; fixed points; taut domains
UR - http://eudml.org/doc/174458
ER -

NotesEmbed ?

top

You must be logged in to post comments.